# SDR UPS07M50605

- Difficulty date: September 2, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 MAIN ENTRY DOOR SLIDE REMOTE PRESS IND TEST INOP.  RELAMPED AND CHECKED NORMAL.
